RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 2, Pages 264–287 (Mi tvp2295)  

This article is cited in 6 scientific papers (total in 7 papers)

Probability metrics

V. M. Zolotarev

Moscow

Abstract: We review some notions and results of the theory of probability metrics. During the last few years this new branch of the probability theory was developing intensively both in our country and abroad. The review is not complete because of the limitation of the size of the paper. To some extent this defect is compensated by the list of references.

Full text: PDF file (3896 kB)

English version:
Theory of Probability and its Applications, 1984, 28:1, 278–302

Bibliographic databases:

Received: 25.01.1983

Citation: V. M. Zolotarev, “Probability metrics”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 264–287; Theory Probab. Appl., 28:1 (1984), 278–302

Citation in format AMSBIB
\Bibitem{Zol83}
\by V.~M.~Zolotarev
\paper Probability metrics
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 264--287
\mathnet{http://mi.mathnet.ru/tvp2295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700210}
\zmath{https://zbmath.org/?q=an:0533.60025|0514.60026}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 1
\pages 278--302
\crossref{https://doi.org/10.1137/1128025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SS85900005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2295
  • http://mi.mathnet.ru/eng/tvp/v28/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Belili N., Heinich H., “Wasserstein and Zolotarev distances”, Comptes Rendus de l Academie Des Sciences Serie i–Mathematique, 330:9 (2000), 811–814  crossref  mathscinet  zmath  isi
    2. Christofides T.C., Vaggelatou E., “Bounds for the Distance Between the Distributions of Sums of Absolutely Continuous i.i.d. Convex-ordered Random Variables with Applications”, Journal of Applied Probability, 46:1 (2009), 255–271  crossref  mathscinet  zmath  isi
    3. Boutsikas M.V., “Asymptotically optimal Berry-Esseen-type bounds for distributions with an absolutely continuous part”, J Statist Plann Inference, 141:3 (2011), 1250–1268  crossref  mathscinet  zmath  isi
    4. Manita O.A. Romanov M.S. Shaposhnikov S.V., “on Uniqueness of Solutions To Nonlinear Fokker-Planek-Kolmogorov Equations”, Nonlinear Anal.-Theory Methods Appl., 128 (2015), 199–226  crossref  isi
    5. Yu N.Yu., “Indistinguishability and Energy Sensitivity of Gaussian and Bernoulli Compressed Encryption”, IEEE Trans. Inf. Forensic Secur., 13:7 (2018), 1722–1735  crossref  isi
    6. Liu Y., Pichler A., Xu H., “Discrete Approximation and Quantification in Distributionally Robust Optimization”, Math. Oper. Res., 44:1 (2019), 19–37  crossref  mathscinet  isi  scopus
    7. “Vladimir Mikhailovich Zolotarev (27.02.1931 – 07.11.2019)”, Teoriya veroyatn. i ee primen., 65:1 (2020), 213–216  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:1781
    Full text:878
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020